# SDR QXEA0100785

- Difficulty date: May 23, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 9,430 hours, 13,116 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SEA - AFTER ENGINE START, A OIL LIKE ODOR WAS NOTED COMING FROM THE BLEED AIR SYSTEM.  ODOR DISSIPATED AFTER TAKEOFF.  ENGINE WAS INSPECTED FOR LEAKS, NONE NOTED.  RAN ENGINE THROUGH NUMEROUS POWER SETTINGS, NO ODOR NOTED.  COULD NOT DUPLICATE DISCREPENCY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
